# SDR ASAA2024120654356

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 71,249 hours, 37,312 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3964982
- Part serial: 477
- Condition: Faulty
- Location: Zone 100
- Part time: 4,984 hours, 4,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK TRIP OFF LIGHT AT FL390 FOLLOWED BY CABIN ALT WARNING DESCENT TO 10000 LAND PDX. GROUNDED - YES. ACFT DIVERTED INTO PDX WITH BOTH PACKS INOP AND A CABIN PRESSURE WARNING. THE PSU 02 MASK DOORS AUTO DEPLOYED DURING THE DESCENT DUE TO CABIN ALTITUDE. AFTER THE ACFT LANDED IN PDX IT WAS NOTED THAT AT SEAT 16DE, THE MASK DOOR DID NOT OPEN, THE MASK DID NOT DROP AND THE O2 GENERATOR WAS UNFIRED. VISUAL INSPECTION OF THE DOOR AND PSU DID NOT REVEAL ANY OBVIOUS ISSUES AND A MANUAL DEPLOY TEST WAS SUCCESSFULLY DONE TWICE. UNABLE TO CONFIRM THE FAULT. REF LOG PG 60925879 FOR RH PACK INOP, CABIN TEMP CONTROLLER BITE SHOWS NO FAULTS PER FIM 21-61 / 801. REF WDM 21-51-21, CONNECTOR D492, FOUND OPEN IN CIRCUIT FOR OPEN COMMAND (PINS 1-3). VERIFIED CB POWER, SWITCH POWER & POWER TO RELAY M342. REMOVED AND REPLACED RH PACK FLOW CONTROL SHUTOFF VALVE REF AMM 21-51-01. OP CHECK GOOD. WORK. SEE LOG PG 60925987 FOR CPC BITE. SINGLE PACK OPERATION LIMITED TO FL250. PERFORMED AC PACK OPERATION CONFIDENCE CHECK ON LH PACK REF AMM 21-00-05-780-801. PACK PERFORMANCE AND LEAK DOWN CHECKS PASS.
